Aa
A
A
Close
Avatar_universal
Internal tremor
I am diabetic, I am taking Humalog and Levemir. But I take levemir in the abdomen, I feel internal tremor and shaking though sugar is not that low yet, Sugar goes down, though about three months I am having high sugar
Should I lower dose?

I need help


This discussion is related to diabetic shaking.
Cancel
1 Answers
Page 1 of 1
144586_tn?1284669764
That is an absolutely impossible question to answer on the internet. You have a modern meter. What are the glucose readings before the injection and at intervals thereafter? You need to find a nurse-practicioner who will spend some time working on a glucose control protocol.
Comment
Cancel
144586_tn?1284669764
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Internal tremor
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923_tn?1452919248
Blank
selmaS
Allentown, PA
338416_tn?1420049302
Blank
jensequitur
Fort Worth, TX
144586_tn?1284669764
Blank
caregiver222
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
209987_tn?1451939065
Blank
tschock
AB
562511_tn?1285907760
Blank
Karen99
CA